Generalized M-Ary Related-Prime Sequences with Low Correlation

Yun Kyoung HAN  Kyeongcheol YANG  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E91-A   No.12   pp.3685-3690
Publication Date: 2008/12/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e91-a.12.3685
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Signal Design and its Applications in Communications)
Category: Sequence
Keyword: 
low correlation,  polyphase sequences,  power residue sequences,  related-prime sequences,  

Full Text: PDF>>
Buy this Article




Summary: 
In this paper we introduce new M-ary sequences of length pq, called generalized M-ary related-prime sequences, where p and q are distinct odd primes, and M is a common divisor of p-1 and q-1. We show that their out-of-phase autocorrelation values are upper bounded by the maximum between q-p+1 and 5. We also construct a family of generalized M-ary related-prime sequences and show that the maximum correlation of the proposed sequence family is upper bounded by p+q-1.